# SDR NSVA200600158

- Difficulty date: October 1, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 30,692 hours, 30,695 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NO VISIBLE SMOKE COMING IN CABIN DURING FLIGHT BUT F/A REPORT BURNING SULFUR ODOR IN ROW 8-9.  INSPECTED CABIN OF AIRCRAFT FOR FIRE, SMOKE, AND ELECTRICAL DAMAGE.  INSPECTED CABIN LIGHT SOCKETS, BULBS, AND WIRING FOR ARCING; NO DAMAGE NOTED.  OPENED PSU PANELS FOUND BALLAST FOR WINDOW LIGHTS 9 AND 10DF AT SEAT 9DF BURNED OUT.  BALLAST HAD A BURNED ELECTRICAL ODOR.  DISCONNECTED BALLAST PER DOM, OPENED MEL 33-20-1 CAT C ID NR 21989 NO FURTHER SMOKE NOTED AT THIS TIME.  RESECURED BALLAST CONNECTOR.  OPS CHECKS GOOD MEL CLEARED ON 10/10/2006.
